Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 89, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2008, 6:34 PM EDT for 5 counties in Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2008, 6:34 PM EDT (22:34 UTC)
- Expired
- Jun 29, 2008, 7:30 PM EDT
- In force
- 56 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA
The radar
The State College radar (KCCX), 105 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.6 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1174 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 292234
SVRCTP
PAC037-081-093-097-113-292330-
/O.NEW.KCTP.SV.W.0089.080629T2234Z-080629T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
634 PM EDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WILLIAMSPORT...AND MOVING EAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MONTOURSVILLE AND MONTGOMERY AROUND 640 PM EDT...
LOYALSOCKVILLE AROUND 645 PM EDT...
MUNCY AROUND 650 PM EDT...
HUGHESVILLE AND BARBOURS AROUND 700 PM EDT...
LAIRDSVILLE AND KETTLE CREEK GORGE AROUND 710 PM EDT...
MUNCY VALLEY AND LINCOLN FALLS AROUND 715 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-180 BETWEEN MILE MARKERS 6 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE
220...STATE ROAD 118.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR CENTRAL PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH
ALSO REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR NORTH
CENTRAL PENNSYLVANIA.
LAT...LON 4112 7690 4114 7690 4115 7696 4112 7697
4112 7705 4129 7713 4158 7657 4157 7647
4113 7630
TIME...MOT...LOC 2234Z 251DEG 26KT 4123 7697
$$
FORECASTER: JUNGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:05 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 29, 4:05 PM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 405 PM EDT SUN JUN 29 2008 .SYNOPSIS... THE FIRST IN A SERIES OF COLD FRONTS WHICH WILL CREATE A TROUGH OVER THE EASTERN UNITED STATES WILL MOVE THROUGH THE STATE TODAY. THIS SHOULD TRIGGER THUNDERSTORMS. THE TROUGH AND BELOW NORMAL 500 HPA HEIGHTS WILL DOMINATED MOST OF THE WEEK. THE CYCLONIC FLOW FAVORS AFTERNOON THUNDERSTORMS. THE TROUGH IS FORECAST TO BE REINFORCED BY MID-WEEK AND THEN SLOWLY THE FLOW SHOULD MODERATE TO A WEAK TROUGH WITH HEIGHTS NEAR NORMAL FOR THE FOURTH OF JULY WEEKEND. THE FRONT IN MIDDLE OF THE WEEK SHOULD HAVE ANTICYCLONE WITH IT REDUCING CONVECTION POTENTIAL LATE IN THE WEEK INTO THE WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... LOTS OF CLOUDS OVER THE REGION THIS MORNING. MOST OF THE CLOUDS ARE HIGH AND MID-LEVEL CLOUDS. THIS WILL SLOW THE HEATING AHEAD OF THE COLD FRONT...WHICH IS STILL BACK IN EXTREME NW PA EXTENDING SOUTHWESTWARD OVER OHIO. THERE ARE A FEW RESIDUAL SHOWERS ON RADAR ALL SEEM TO BE WEAKENING. TO OUR WEST...THE FRONT SHOULD TRIGGER SHOWERS AND THUNDERSTORMS. CAPE VALUES ARE MAINLY IN THE 600-1200JKG-1 RANGE IN MOST ENSEMBLE MEMBERS. IN SE PA THE SREF CAPES RANGE 900 TO 2400JKG-1. THE CLOUDS SHOULD MAKE THE HIGH RANGE A LOWER PROB VALUE. ANTICIPATED THE FRONT SHOULD TRIGGER STORMS AND SOME COULD BE AROUND SEVERE LIMITS. WATCH 638 ISSUED THROUGH 8PM/00Z FOR THE NORTHWEST ZONES AND WATCH 642 ISSED UNTIL 11 PM/03Z FOR THE REMAINDER OF THE FORECAST AREA. THE FRONT AND SHOWERS SHOULD EXIT THE REGION IN THE EVENING HOURS. SOME RESIDUAL POST-FRONTAL MOISTURE LEAVES LINGERING SHOWERS FIRST PART OF OVERNIGHT FORECAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE ENSEMBLES SUGGEST A LULL IN THE PRECIP AFTER ABOUT 03Z MONDAY IMPLYING A DECREASE IN SHOWER ACTIVITY. LOWERED POPS IN MOST LOCATIONS AFTER 03Z TO SLIGHT CHANCE OR LOWER. SHOULD BE A FAIRLY NICE START TO THE DAY WITH PARTLY TO MOSTLY CLOUDY SKIES. AS THE SUN HEATS THINGS UP THOUGH LOW CLOUDS SHOULD DEVELOP QUITE RAPIDLY. DURING THE DAY MONDAY WILL BE COOLER AND NOTICEABLY DRIER THAN TODAY. HIGHT TEMPS SHOULD MAINLY IN THE 60S AND 70S. DESPITE THE COOL TEMPS...THE CYCLONIC CURVATURE ALOFT AND THE BELOW NORMAL 500 HPA HEIGHTS AND 850 HPA TEMPS IMPLIES SELF DESTRUCT CUMULUS AND AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PROBABLY COULD SEE SOME ISOLATED REPORTS OF GUSTY WINDS AN PEA-SIZE HAIL...BEST CHANCE IN MTS OF WESTERN AND NORTHERN PA. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... LARGE SCALE FLOW PATTERN BECOMES HIGHLY AMPLIFIED BY NEXT WEEK...WITH UPPER LEVEL RIDGING BUILDING ACROSS WRN NOAM AND A DEEP ANOMALOUS TROF TAKING HOLD ACROSS MUCH OF THE ERN U.S. OPERATIONAL MODELS AND ENS CONTINUE TO BE IN GOOD AGREEMENT WITH RESPECT TO THE LONG WAVE PATTERN. COLD AIR ALOFT MAY LEAD TO SOME DIURNAL RW/TRW EARLY NEXT WEEK BEFORE HIGH PRES BUILDS IN FOR TUE- WED. THE NEXT FNT IS FCST TO AFFECT THE AREA THUR-FRI AS IT SAGS SWD AHEAD OF THE NEXT CANADIAN TROF. TEMPS WILL START OUT COOLER THAN NORMAL EARLY NEXT WEEK BEFORE RETURNING TO MORE SEASONABLE LEVELS. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE APPROACHING COLD FRONT TO OUR WEST IS TRIGGERING THUNDERSTORMS OVER WESTERN PENNSYLVANIA. THIS FRONT AND THE THUNDERSTORMS COULD POSE A FLIGHT HAZARD INTO THIS EVENING AS EVERYTHING MOVES TO THE EAST. MOST AREAS WILL BE RAIN FREE MOST OF THE DAY. VFR CONDITIONS DOMINATE BUT A FEW PERIOD OF LOWERED CIGS/VSBY ARE POSSIBLE AS THE SHOWERS APPROACH AND MOVER THROUGH. LINGERING MVFR IS LIKELY AN HOUR OR SO AFTER THE SHOWERS AND THUNDERSTORMS. OVERNIGHT ANY ORGANIZED CONVECTION SHOULD END. A FEW SCATTERED SHOWERS ARE POSSIBLE. THE RAIN TODAY WILL INCREASE MIST/FOG AND THUS SOME PERIODS OF IFR ARE LIKELY BETWEEN ABOUT 3 AND 8 AM. MOSTLY VFR CONDITIONS ON MONDAY BUT AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS COULD AFFECT SOME AIRPORTS. CHECK THE RADAR BEFORE DEPARTURE AS THERE COULD BE ISOLATED THUNDERSTORMS FROM ABOUT MIDDAY ON. THE COMING WEEK LOOKS LIKE NO ORGANIZED PRECIP EVENTS AND RELATIVELY COOL DRY AIR FOR LATE JUNE...THUS MOSTLY VFR AND SOME MVFR DUE TO OVERNIGHT PATCHY FOG. WE COULD CONTEND WITH ISOLATED TSTMS MOST AFTERNOONS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM/TYBURSKI SHORT TERM...GRUMM/DEVOIR LONG TERM...STEINBUGL/TYBURSKI AVIATION...GRUMM
Hazardous weather outlook, Jun 29, 4:16 PM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 416 PM EDT SUN JUN 29 2008 PAZ004>006-010-011-017-302030- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 416 PM EDT SUN JUN 29 2008 ...SEVERE THUNDERSTORM WATCH 638 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS IS POSSIBLE ON MONDAY AS A SLOW MOVING UPPER LOW PUSHES A COLD FRONT TO THE EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-302030- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 416 PM EDT SUN JUN 29 2008 ...SEVERE THUNDERSTORM WATCH 642 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS IS POSSIBLE ON MONDAY AS A SLOW MOVING UPPER LOW PUSHES A COLD FRONT TO THE EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TYBURSKI
In the hours before
Special weather statement, Jun 29, 5:18 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 518 PM EDT SUN JUN 29 2008 PAZ012-037-041-042-046-292200- NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN LYCOMING-SULLIVAN-TIOGA- 518 PM EDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL CLINTON...NORTHERN LYCOMING...NORTHWESTERN SULLIVAN AND SOUTHERN TIOGA COUNTIES... AT 517 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES WEST OF WELLSBORO TO 17 MILES SOUTH OF WELLSBORO TO 12 MILES NORTHWEST OF JERSEY SHORE...MOVING EAST AT 42 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR LEONARD HARRISON STATE PARK AROUND 525 PM...WELLSBORO AROUND 530 PM...BUTTONWOOD AROUND 535 PM...TROUT RUN AROUND 545 PM...MANSFIELD AROUND 550 PM AND SHUNK AROUND 600 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 15...STATE ROAD 14. FORECASTER: JUNG
Special weather statement, Jun 29, 5:35 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 535 PM EDT SUN JUN 29 2008 PAZ019-292200- SOUTHERN CENTRE- 535 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRE COUNTY... AT 534 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 6 MILES WEST OF STATE COLLEGE...MOVING NORTHEAST AT 34 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR PARK FOREST AROUND 540 PM...UNIONVILLE AROUND 545 PM...PLEASANT GAP AROUND 555 PM AND ZION AROUND 600 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 155 AND 170...I-99 BETWEEN MILE MARKERS 60 AND 65. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ALT ROUTE 220...ROUTE 322...STATE ROAD 26...STATE ROAD 45. FORECASTER: STEINBUGL
Special weather statement, Jun 29, 5:45 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 545 PM EDT SUN JUN 29 2008 PAZ041-042-046-053-292230- COLUMBIA-NORTHERN LYCOMING-SOUTHERN LYCOMING-SULLIVAN- 545 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING...NORTH CENTRAL COLUMBIA AND SULLIVAN COUNTIES... AT 542 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 13 MILES EAST OF MONTOURSVILLE...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MUNCY VALLEY...AND KETTLE CREEK GORGE AROUND 550 PM...EAGLES MERE...AND BIGGERTOWN AROUND 555 PM...FORKSVILLE AROUND 600 PM...LAPORTE AROUND 605 PM...CENTRAL AROUND 610 PM AND OVERTON AROUND 615 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD 118. FORECASTER: JUNG
Local storm report, Jun 29, 5:48 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
548 PM EDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG WRIGHTSVILLE 40.02N 76.53W
06/29/2008 YORK PA LAW ENFORCEMENT
SEVERAL TREES REPORTED DOWN IN FREEHOLD TOWNSHIP AND
WRIGHTSVILLE.
&&
VGCSpecial weather statement, Jun 29, 6:03 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 603 PM EDT SUN JUN 29 2008 PAZ012-019-041-045-046-049-292230- NORTHERN CLINTON-NORTHERN LYCOMING-SOUTHERN CENTRE-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION- 603 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...NORTHERN UNION...SOUTH CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES... AT 559 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 12 MILES EAST OF BELLEFONTE...MOVING NORTHEAST AT 48 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MACKEYVILLE AROUND 610 PM...LOGANTON AROUND 615 PM...CARROLL AROUND 620 PM...JERSEY SHORE AROUND 625 PM AND COLLOMSVILLE AROUND 630 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 166 AND 208. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: JUNG
Special weather statement, Jun 29, 6:24 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 624 PM EDT SUN JUN 29 2008 PAZ017-024-025-033-034-292330- BEDFORD-BLAIR-CAMBRIA-CLEARFIELD-SOMERSET- 624 PM EDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA...NORTH CENTRAL BEDFORD...NORTHEASTERN SOMERSET...SOUTHWESTERN CLEARFIELD AND WESTERN BLAIR COUNTIES... AT 620 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES NORTHWEST OF INDIANA TO 5 MILES NORTHEAST OF BLAIRSVILLE TO 7 MILES SOUTH OF LATROBE...MOVING EAST AT 31 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR JENNERSTOWN AROUND 650 PM...VINTONDALE... WESTMONT...BOSWELL...AND BELSANO AROUND 655 PM...BROWNSTOWN... FERNDALE...TIRE HILL...AND NANTY-GLO AROUND 700 PM AND VINCO AROUND 705 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD 56. FORECASTER: STEINBUGL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:29 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| Jun 28, 10:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 63 min |
| Jun 29, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 54 min |
| Jun 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 2 more | 79 min |
| Jun 29, 3:36 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 69 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder | 46 min |
| Jun 29, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 38 min |
| Jun 29, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 64 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.